Departmental Bulletin Paper THE GAGLIARDO-NIRENBERG INEQUALITIES AND MANIFOLDS WITH NON-NEGATIVE WEIGHTED RICCI CURVATURE

Mao, jing

70 ( 1 )  , pp.29 - 46 , 2016-05-19 , Faculty of Mathematics, Kyushu University
ISSN:1340-6116
NCID:AA10994346
Description
In this paper, we show that n-dimensional (n ≥ 2) complete and non-compact smooth metric measure spaces with non-negative weighted Ricci curvature in which some Gagliardo-Nirenberg-type inequality holds are not far from the model metric measure n-space (i.e., the Euclidean metric n-space). Moreover, this fact, together with two generalized volume comparison theorems given in [P. Freitas et al. Calc. Var. Partial Differential Equations 51 (2014), 701-724], surprisingly leads to an interesting rigidity theorem for the given metric measure spaces.

Number of accesses :  

Other information